# SDR YENA20160212113

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 14,860 hours, 4,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664509
- Part serial: M9853
- Condition: No Test
- Location: L1 Door
- Part time: 6,383 hours, 2,182 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LIGHT FAULT  WHILE PERFORMING WEEKLY CHECK OF EMERGENCY LIGHT TEST.  R & R L1 SLIDE ASSY.  EMERGENCY LIGHT TEST PASSED.
